# SDR CALA2025040103370

- Difficulty date: March 25, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 94,107 hours, 37,535 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE 3RD LEVEL 2 CHRONIC FWD CARGO DOOR ECAM, WORK WITH MEL 4280311. REF TSM 52-31-00-810-801-A FOR TROUBLESHOOTING. REF LOG PG 3814370 THERE WAS ISSUE WITH HANDLE TARGET, THAT PROX SW (28WV) WAS REPLACED BUT WAS A TARGET ALIGNMENT ISSUE, ENSURE THAT TARGET LINES UP PROPERLY AND GAP IS CORRECT REF TSM AND AMM 52-71-00-820-004, IF OK MAKE SURE FRAME PROX SWITCH GAP IS CORRECT REF TSM AND AMM 52-71-00-820-003, IF NO ISSUES FOUND WITH EITHER GAP, PLEASE REPLACE PROX-SW FRAME (30WV) AND T/B 7526VT2 REF ASM 31-54-05 AND AWM 31-54-46 PRECAUTIONARY.  CARRIED BY ELB LOCKED FOR LEVEL II UNLOCKING TROUBLESHOT PER TSM 52-31-00-810-801A. ALL PROX SENSORS GAPS ARE WITHIN LIMITS AND FREE OF DEBRIS. FOUND HANDLE SOMETIMES NOT SECURING PROPERLY BEHIND HANDLE FLAP MECHANISM CAUSING ECAM MESSAGE. ADJUSTED HOOK AND LINKAGE BEHIND FLAP MECHANISM REF AMM 52-31-21. OPS CHECK GOOD. VERIFIED ATTACH POINTS / HINGES IS NOT DISTURBED ON HOOK AND LINKAGE BEHIND FLAP MECHANISM PER RII REF GMM 09-25-05.
